# SDR EIAA970189

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RJCC - CLIMB-OUT AT 2,500 FT HEARD LOUD BANG AND HAD A FIRE WARNING NR 4 ENGINE.  SHUT DOWN NR 4 ENGINE, FIRED LEFT BOTTLE.  RETURNED TO RJCC, BLOCKED IN NO OTHER PROBLEMS THE TWO SIDE COWLS WHERE MISSING UPON GROUND INSPECTION.  (M)
